# SDR DL757090876

- Difficulty date: May 17, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 750-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 750 -0900 SEAT TRACK SECTION AT LBL 45 HAS MODERATE CORROSION AT STA 800 -830 - 860 ( WORK WITH NR 108454 / C/W AT SAA - SAT ON N/R 108453 JOB 82874430001 AND N/R 108454.
